IDEAS home Printed from https://ideas.repec.org/a/ucp/jpolec/v112y2004i1p249-278.html
   My bibliography  Save this article

Any Non-welfarist Method of Policy Assessment Violates the Pareto Principle: Reply

Author

Listed:
  • Louis Kaplow
  • Steven Shavell

Abstract

No abstract is available for this item.

Suggested Citation

  • Louis Kaplow & Steven Shavell, 2004. "Any Non-welfarist Method of Policy Assessment Violates the Pareto Principle: Reply," Journal of Political Economy, University of Chicago Press, vol. 112(1), pages 249-278, February.
  • Handle: RePEc:ucp:jpolec:v:112:y:2004:i:1:p:249-278
    as

    Download full text from publisher

    File URL: http://dx.doi.org/10.1086/381865
    File Function: main text
    Download Restriction: Access to the online full text or PDF requires a subscription.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Marc Fleurbaey & Bertil Tungodden & Howard F. Chang, 2003. "Any Non-welfarist Method of Policy Assessment Violates the Pareto Principle: A Comment," Journal of Political Economy, University of Chicago Press, vol. 111(6), pages 1382-1386, December.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Susumu Cato, 2014. "Common preference, non-consequential features, and collective decision making," Review of Economic Design, Springer;Society for Economic Design, vol. 18(4), pages 265-287, December.
    2. Mariotti, Marco & Veneziani, Roberto, 2013. "On the impossibility of complete Non-Interference in Paretian social judgements," Journal of Economic Theory, Elsevier, vol. 148(4), pages 1689-1699.
    3. Éric Langlais, 2010. "Les criminels aiment-ils le risque ?," Revue économique, Presses de Sciences-Po, vol. 61(2), pages 263-280.
    4. Kristof Bosmans & Z. Emel Ozt ̈urk, 2015. "Laissez-faire versus Pareto," Working Papers 2015_21, Business School - Economics, University of Glasgow.
    5. Mariotti, Marco & Veneziani, Roberto, 2012. "Allocating chances of success in finite and infinite societies: The utilitarian criterion," Journal of Mathematical Economics, Elsevier, vol. 48(4), pages 226-236.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ucp:jpolec:v:112:y:2004:i:1:p:249-278. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Journals Division). General contact details of provider: http://www.journals.uchicago.edu/JPE/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.